# SDR 97ZZZX4835

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142CF
- Make and model: Bell 222U
- Aircraft serial: 47531
- Engine: Lyc LTS101750C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 418184001
- Condition: Cracked
- Location: Fc Py Line
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CRACKED PY LINE AT FUEL CONTROL UNIT.
